# SDR SIMA201904176001

- Difficulty date: April 16, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N227NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000543
- Aircraft time: 8,069 hours, 5,529 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Condition: Clogged
- Location: Nprsov
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 OVERPRESURE ATTEMPTED TO CLEAR PER QRH NOT CLEARED.  PERFORMED TROUBLE SHOOTING PER FIM 36-11-00 FOUND NPRSOV FILTER TO BE COMPLEATLY CLOGED RAR NPRSOV PER AMM 36-11-03 OPS GOOD
